MAUDE Adverse Event Report: SIGHT SCIENCES INC SION SURGICAL INSTRUMENT

SIGHT SCIENCES INC SION SURGICAL INSTRUMENT
Catalog Number 1-107
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The physician reported that during use of the sion device, the distal tip broke off while the device was in the anterior chamber.The breakage was noticed prior to starting the procedure.The broken piece was removed from the anterior chamber by using viscoelastic to push it out.

Brand Name
SION SURGICAL INSTRUMENT
Common Device Name
SION SURGICAL INSTRUMENT
Manufacturer (Section D)
SIGHT SCIENCES INC
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC
4040 campbell avenue
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key23550245
Report Number3010363671-2025-00015
Device Sequence Number9775709
Product Code HMZ
UDI-Device Identifier00858027006501
UDI-Public(01)00858027006501(17)290630(10)F25F01-01
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1-107
Device Lot NumberF25F01-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown